# SDR CALA2011121200808

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 70,228 hours, 14,771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32143069
- Part serial: 59364
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 61,196 hours, 13,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INIT CLIMB LEFT PACK OFF LT AND EICAS AND LEFT BLEED OFF LT AND EICAS ILLUM LT DUCT PRESS WAS 0. REF N/R 459762 & 4539761 FOR R&R OF 450 & 390 DEG SENSORS.  PERF LEAK CK OF 450 SENSE LINE AND RFCC FLEX HOSE, NO LEAKS NOTED.  SUSPECT BAD PRSOV R&R SAME AS PER MM 36-11-09 RAN ENG AT ALL PWR SETTINGS & BLEED CONFIGURATIONS NO DEFECTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1490102  SN OFF 09364 VALVE, PNEU, PR  OFF 19-3611-9-0004 9364 ON 19-3611-9-0004 1201.
